# SDR TSAA0133140

- Difficulty date: October 10, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD OVERHEAD EMERGENCY AISLE LIGHT ASSEMBLY PACK DUE TO NO TEST.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
